# SDR SWI2025F01292

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING, FOR THE FLOOR SILL ATTACH ANGLE, ON THE FS319.00 FRAME IS CORRODED. (MARKED)  (C-CHECK RO 09/07/2025)INSTALLED NEW FLOOR SUPPORT FITTING P/N SH670-31990-1 AT FS319.00 REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG. NO. SH670-31950 REV.Y COMPLIED WITH 51-900-1002-SKY
